# SDR C2XA11IA030

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 25,610 hours, 24,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED THAT THE COCKPIT SMELLED LIKE BURNING ELECTRICAL WIRE.  MAINTENANCE INSPECTED THE AIRCRAFT POWERED UP THE AIRCRAFT WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
